MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFORNG
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmdg for investigation.A dhr review was completed and no non-conformances were found.Because the device was not returned to mmdg, an investigation could not be completed.This report will be updated if the device is returned to mmdg.
 
Event or Problem Description
The initial reporter stated that the pump was not delivering formula during the patients feeding.Mmdg did follow up with the initial reporter who stated that the pump did not alarm.They stated that the patient had not experienced any adverse effects due to the complaint.No other information was provided.(b)(4).
 
Event or Problem Description
The initial reporter stated that the pump was not delivering formula during the patients feeding.Mmdg did follow up with the initial reporter who stated that the pump did not alarm.They stated that the patient had not experienced any adverse effects due to the complaint.No other information was provided.[complaint (b)(4)].
 
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.When the device was returned to mmd for investigation, the pump did have a damaged roller, causing the pump to under infuse, however, it did still infuse within the volumetric range that mmd would consider not reportable.The pump was also able to alarm as expected.Based on this information, no mdr would have been required.

Brand Name
ENTERALITE INFINITY ORANGE ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key19651798
Report Number1722139-2024-00365
Device Sequence Number6625034
Product Code LZH
UDI-Device Identifier10814844000334
UDI-Public10814844000334
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFORNG
Device Catalogue NumberINFORNG
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexPrefer Not To Disclose